# SDR VTZA97607

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/EWR - FLT 6543 - DURING TAXI-OUT ON 10-28-97 AT 0840 HOURS, CREW EXPERIENCED A DISCREPANCY WITH THE EMERGENCY TRACK LIGHTING NOT ILLUMINATING.  THE CREW RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED AND THROUGH TROUBLESHOOTING, COULD NOT FIND ANY PROBLEM.  TESTED EMERGENCY TRACK LIGHTING SEVERAL TIMES WITH NO FAILURE NOTED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
